# SDR BQVR201306040001

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: General aviation
- Aircraft: N9437D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1161
- Aircraft time: 7,700 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 052323123
- Condition: Torn
- Location: Zone 600
- Part time: 7,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, RT INBD FLAP TRACK AREA DISCREPANCY DISCOVERED.  MX INSPECTED TO FIND THE RT INBD FLAP TRACK TO SPAR ATTACHMENT BRACKET CRACKED WITH 2 SHEARED TRACK TO BRACKET RIVETS. THIS APPARENTLY RESULTED IN BOTH FLAP WELL SKIN TO FLAP TRACK SIDE BRACES TORN PN 0523231-5 FOR THIS TRACK.
